MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT

CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT
Model Number 5110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer called on (b)(6) 2026 and left a voicemail stating that she was affected by a medical recall of one of our products.A voicemail was left for the customer on 09mar2026 and 10mar2026 to request additional information.The customer called back on (b)(6) 2026 and stated that she is a 17-year-old female with hypermobile ehlers-danlos syndrome, gastroparesis and intestinal fever which requires a central line.She uses webcol¿ alcohol prep pads for her central line care, specifically for dressing changes.She stated that she did a dressing change on friday, (b)(6) 2026 and on the following day she noticed an infection around her line where she had used the wipes.She noted there to be pus around the site.She went to the hospital on sunday (b)(6) 2026 and was admitted.She received iv antibiotics which consisted of 4 different types due to allergies and the medical team trying to clear the infection.The central line needed to be surgically removed and a new line was placed elsewhere in her body.She was discharged from the hospital on thursday, (b)(6) 2026 with take-home iv antibiotics.Once home, she continued to use the same box of webcol¿ alcohol prep pads and developed another infection issue, where she noticed pus and bubbles where the glue from the surgical site was.She went back to the hospital on saturday, (b)(6) 2026 and was admitted into the picu on sunday, (b)(6) 2026 then transferred a regular floor and discharged on monday, (b)(6).She then used the webcol¿ alcohol prep pads from the same box one more time on tuesday (b)(6) 2026 before learning about the product recall on wednesday, (b)(6) 2026.She discontinued use of the webcol¿ alcohol prep pads and purchased a new box of alcohol prep pads from a different manufacturer and cleaned her central line thoroughly.Her medical supply company has since provided her with more boxes from a non-cardinal health brand.The customer stated that the hospital did blood cultures during both hospital admissions and each one was negative.Skin cultures were also completed.Nothing came back on the first one except yeast, which the hcp felt was due to contamination.The second test came back as nothing.The customer also stated that each time the infection started, it started at the surgical sites with pus and bubbling under the glue where she had used the wipes.She reported being very exhausted and that she felt off.She did not report a fever stating that she does not typically get fevers when she has an infection.She stated her blood test pointed to signs of an infection.Additionally, she stated she has not had a central line infection in over a year and half.She thought she did something wrong until she read the recall.
 
Additional Manufacturer Narrative
A non-conformance record review for the reported lot number was conducted.All in-process and final acceptance inspections were performed in accordance with established procedures. there were no devices or photos returned for evaluation; therefore, the affected device could not be evaluated, and a definitive root cause could not be determined.  however, a corrective and preventive action has been initiated to further investigate the reported issue.  we will continue to monitor and take additional actions, as applicable.

Brand Name
WEBCOL
Common Device Name
PAD, ALCOHOL, DEVICE DISINFECTANT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5082163840
MDR Report Key24573528
Report Number1423537-2026-00062
Device Sequence Number21430344
Product Code LKB
UDI-Device Identifier10192253046205
UDI-Public(01)10192253046205(10)25K019762
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5110
Device Catalogue Number5110
Device Lot Number25K019762
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date03/17/2026
06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient SexFemale